Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

36C

Posted Nov 16 2009 10:02pm
I've been taking Domperidone for my gastroparesis for about 6 months now, with good results, and one major side effect.

I had to buy new bras.

I'm blaming the drug because I weigh within a pound or two of what I weighed when I started taking it -- if anything, I may be a few pounds lighter, and I haven't changed my workout routine, either. Yes, I do upper-body strength training but it's the same routine I've had for almost 2 years, why would that suddenly kick in over the last few months?

Normally this is not the sort of thing that American women would complain about, but it's just weird. The last time I had a shelf like this, I was nursing an infant.

This is requiring some adjustment of my self-perception. I'm not used to having cleavage.

Post a comment
Write a comment:

Related Searches